VOL. 22 · NO. 2 | April, 2018
Yen-Jen Cheng, Feng-lei Fan, Chih-wen Weng
Taiwanese J. Math. 22 (2), 263-274, (April, 2018) DOI: 10.11650/tjm/8145 Open Access
KEYWORDS: spectral radius, twin primes, 05C50, 05C35, 15A42
Yih-Jeng Yu
Taiwanese J. Math. 22 (2), 275-300, (April, 2018) DOI: 10.11650/tjm/8147 Open Access
KEYWORDS: modularity lifting theorems, Hecke algebras, Shimura curves, vanishing cycles, Monodromy, Galois representations, Ramakrishna-Khare systems, Čerednik-Drinfel'd uniformizations, 11F80, 11G18, 14D05, 14F05, 14G35
Seokho Jin, Jongryul Lim, Subong Lim
Taiwanese J. Math. 22 (2), 301-311, (April, 2018) DOI: 10.11650/tjm/170811 Open Access
KEYWORDS: vector-valued modular forms, jacobi forms, Hecke bound, 11F30, 11F50
Vincenzo De Filippis, Feng Wei
Taiwanese J. Math. 22 (2), 313-323, (April, 2018) DOI: 10.11650/tjm/170903 Open Access
KEYWORDS: Prime ring, generalized skew derivation, biderivation, 16R50, 16W25, 16N60
Aeryeong Seo
Taiwanese J. Math. 22 (2), 325-337, (April, 2018) DOI: 10.11650/tjm/170806 Open Access
KEYWORDS: proper holomorphic map, bounded symmetric domain, 32M15, 32H35
Ekta Shah
Taiwanese J. Math. 22 (2), 339-348, (April, 2018) DOI: 10.11650/tjm/8168 Open Access
KEYWORDS: transitive maps, sensitive dependence on initial conditions, Devaney's chaos, metric $G$-space, 37D05, 37B20, 37C85, 54H20‎
Suping Xiao, Zhong Bo Fang
Taiwanese J. Math. 22 (2), 349-369, (April, 2018) DOI: 10.11650/tjm/170802 Open Access
KEYWORDS: porous medium equation, time-dependent coefficients, blow-up time, upper bound, lower bound, 35K65, 35B30, 35B40
Yong He
Taiwanese J. Math. 22 (2), 371-382, (April, 2018) DOI: 10.11650/tjm/170803 Open Access
KEYWORDS: Exact controllability, wave equation, switching control, 93B05, 93B07
Shuaibing Luo, Jie Xiao
Taiwanese J. Math. 22 (2), 383-399, (April, 2018) DOI: 10.11650/tjm/170805 Open Access
KEYWORDS: Toeplitz operator, Dirichlet space, Sobolev multiplier algebra, 47B35, 30H25, 30H10, ‎30H05
Youjun Wang, Zhouxin Li
Taiwanese J. Math. 22 (2), 401-420, (April, 2018) DOI: 10.11650/tjm/8150 Open Access
KEYWORDS: quasilinear Schrödinger equations, Mountain pass theorem, Soliton Solutions, 35J20, 35J60
Hemant Kumar Nashine, He Yang, Ravi P. Agarwal
Taiwanese J. Math. 22 (2), 421-438, (April, 2018) DOI: 10.11650/tjm/8198 Open Access
KEYWORDS: partially ordered Banach space, measure of noncompactness, fixed point, Coupled fixed point, fractional integro-differential evolution equation, 35F25, 45N05, 47H10
Yanmin Niu, Xiong Li
Taiwanese J. Math. 22 (2), 439-452, (April, 2018) DOI: 10.11650/tjm/8190 Open Access
KEYWORDS: periodic solutions, fixed point Theorem, impulsive differential equations, 34A37, 34C25
Hong Lu, Mingji Zhang
Taiwanese J. Math. 22 (2), 453-483, (April, 2018) DOI: 10.11650/tjm/170902 Open Access
KEYWORDS: fractional Ginzburg-Landau equation, global attractor, numerical stability, Spectral method, 65M12, 65N30, 65N35
Van Nghi Tran
Taiwanese J. Math. 22 (2), 485-511, (April, 2018) DOI: 10.11650/tjm/170907 Open Access
KEYWORDS: trust region subproblem, Fréchet coderivative, Mordukhovich coderivative, normal cone mapping, Lipschitzian stability, 90C31, 49J53, 90C20
Back to Top